POLARAMINE-2MG Tablets

Available in stock
International Name
- POLARMINE-2MG Tablets
Manufacturer
- Nova
Contains
- Dexchlorpheniramine Maleate-2mg
Packing
- 50 Tablets
Strength
- 2mg
Form
- Tablet

Get A Quote

Description :

Contents     :     Dexchlorpheniramine Maleate-2mg
Packing      :     10

Dexchlorpheniramine Maleate 2mg. Inactive Ingredients Lactose, Brilliant Scarlet. Product Description Polaramine 2mg tablets provide relief from the allergic symptoms of hayfever, or allergic rhinitis as it is also called, which include sneezing, a runny nose, watery and itchy eyes. Polaramine will also treat the itching and irritation associated with skin allergies or “”hives”” and the discomfort caused by insect bites. Each tablet of Polaramine contains 2mg of the antihistamine Dexchlorpheniramine Maleate as the active ingredient. Dexchlorpheniramine Maleate blocks the effects of histamine within the body. Polaramine tablets are available in packets of 30. Polaramine does not contain Gluten or Sucrose. Dosage Adults – Take one Polaramine tablet every 6 hours. After initial relief is obtained, dosage may be reduced to one tablet as required. Children aged between 6 and 12 years – Take half a Polaramine tablet every 6 hours. It is recommended that children under 6 years of age use Polaramine Syrup instead. Do not take a double dosage of Polaramine tablets if you forget to take your next dose. If you miss a dose but remember well before you are due to take your next dose then take it as normal. If not, then skip that dose and take your next dose when it is due. Warnings and Cautions Consult with your doctor or pharmacist before using Polaramine if you are pregnant or breast-feeding Consult with your doctor or pharmacist before taking Polaramine if you have liver or severe kidney problems Consult with your doctor or pharmacist before taking Polaramine if you are 60 years or older because your may be more sensitive to the effects of this medicine Consult with your doctor or pharmacist before taking Polaramine if you are taking monoamine oxidase inhibitor (MAOI) therapy for depression Consult with your doctor before taking Polaramine if you have eye pressure in the eye (glaucoma), diabetes, an enlarged prostate, bladder problems or difficulty urinating, high blood pressure, heart or blood vessel disease, or an overactive thyroid gland Polaramine is unlikely to cause drowsiness. If, however, you find that you become affected do not drive a vehicle or operate machinery Avoid alcohol Do not use Polaramine if you are allergic to Dexchlorpheniramine Maleate or any of the other ingredients of Polaramine. Polaramine does not contain sucrose or gluten but does contain lactose and brilliant scarlet Keep Polaramine out of the reach of young children In some cases, possible side effects of this medication may include: Headaches, Fatigue, Dry mouth Keep Polaramine tablets in a cool, dry place. Store below 30°C/85°F. Protect from direct sunlight. Polaramine 2mg tablets are a Pharmacist Only medicine.

Enquiry about POLARAMINE-2MG Tablets

Your Name (required)

Your Email (required)

Confirm Email (required)

Your Contact

Subject

Quantity of Drug (required)

Your Country (required)

Your Message

Security Code
captcha